# SDR SWIA2024062100501

- Difficulty date: May 1, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 953-969 S26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR26L BETWEEN FS953.00 AND FS969.00 AS MARKED     (C-CHECK RO 6/19/2024)    REMOVED CORROSION ON STGR26L BETWEEN FS953.00 AND FS969.00 REWORKED AREA IS OUT OF LIMITS. REF CRJ 700 SRM 53-51-03-101-003-A01. REPAIRED CORRODED STRINGER 26L BETWEEN FS946.00 - FS977.00 IAW CRJ 700 SRM 53-00-03-201-001-A01, SOLUTION II. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
